Home > Research > Publications & Outputs > Scaling properties for a classical particle in ...

Electronic data

  • Scaling properties for a classical particle in ...

    Rights statement: Copyright 2005 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Chaos, 15 (3), 2005 and may be found at http://scitation.aip.org/content/aip/journal/chaos/15/3/10.1063/1.1941067

    Final published version, 609 KB, PDF-document

    Date added: 3/11/15

Text available via DOI:

View graph of relations

Scaling properties for a classical particle in a time-dependent potential well.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>09/2005
<mark>Journal</mark>Chaos
Issue number3
Volume15
Pages (from-to)033701
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Some scaling properties for a classical particle interacting with a time-dependent square-well potential are studied. The corresponding dynamics is obtained by use of a two-dimensional nonlinear area-preserving map. We describe dynamics within the chaotic sea by use of a scaling function for the variance of the average energy, thereby demonstrating that the critical exponents are connected by an analytic relationship.

Bibliographic note

Copyright 2005 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Chaos, 15 (3), 2005 and may be found at http://scitation.aip.org/content/aip/journal/chaos/15/3/10.1063/1.1941067